# SDR SIMA20250623001

- Difficulty date: June 23, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N233NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000561
- Aircraft time: 22,911 hours, 15,395 cycles
- Engine: Ge CF348E5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 10012463
- Condition: Failed
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 2 OVERPRESSURE DURING CLIMB OUT. QRH DID NOT FIX IT. DIVERTED BACK TO DFW. DID NOT LAND OVERWEIGHT. EMERGENCY DECLARED. DEFERRED BLEED #2 NAPRSOV PER MEL 36-13 MAINTENANCE ACTION C/W AUTH:061272DM-C. RAR ENGINE #2 NAPRSOV AND PERFORMED LEAK TEST IAW: AMM 36-11-03 OPC AND LEAK CHECK GOOD MEL 36-13 IS NOW RESTORED.
